Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 458, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 30, 2017, 10:12 AM MDT for 4 counties in New Mexico. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 30, 2017, 10:12 AM MDT (16:12 UTC)
- Expired
- Sep 30, 2017, 10:30 AM MDT
- In force
- 18 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, Sandoval County, NM
The radar
The Albuquerque radar (KABX), 128 km from the middle of the area, began a volume at 16:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 4.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 1099 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
521
WUUS55 KABQ 301612
SVRABQ
NMC031-039-043-045-301630-
/O.NEW.KABQ.SV.W.0458.170930T1612Z-170930T1630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
1012 AM MDT SAT SEP 30 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Northern McKinley County in west central New Mexico...
Southwestern Rio Arriba County in north central New Mexico...
Northwestern Sandoval County in north central New Mexico...
Southeastern San Juan County in northwestern New Mexico...
* Until 1030 AM MDT.
* At 1011 AM MDT, a severe thunderstorm was located near Pueblo
Pintado, or 35 miles northeast of Crownpoint, moving east at 40
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Pueblo Pintado.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Large hail, damaging winds and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lighting is
one of natures leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
&&
LAT...LON 3596 10781 3611 10785 3628 10753 3598 10743
TIME...MOT...LOC 1611Z 249DEG 35KT 3607 10771
HAIL...1.00IN
WIND...60MPH
$$
241 follow-up statement
747
WWUS55 KABQ 301622
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
1022 AM MDT SAT SEP 30 2017
NMC031-039-043-045-301630-
/O.CON.KABQ.SV.W.0458.000000T0000Z-170930T1630Z/
McKinley-Rio Arriba-Sandoval-San Juan-
1022 AM MDT SAT SEP 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM MDT
FOR NORTHERN MCKINLEY...SOUTHWESTERN RIO ARRIBA...NORTHWESTERN
SANDOVAL AND SOUTHEASTERN SAN JUAN COUNTIES...
At 1021 AM MDT, a severe thunderstorm was located 7 miles north of
Pueblo Pintado, or 38 miles northeast of Crownpoint, moving east at
35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pueblo Pintado.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3596 10781 3611 10785 3628 10753 3598 10743
TIME...MOT...LOC 1621Z 249DEG 32KT 3608 10765
HAIL...1.00IN
WIND...60MPH
$$
24What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 30, 6:08 AM MDT, 4 hours 4 minutes earlier.
Area forecast discussion, Sep 30, 6:08 AM MDT, 4 hours 4 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 608 AM MDT Sat Sep 30 2017 .AVIATION... 12Z TAF CYCLE Widespread IFR cigs/vsbys in br/fg will continue from the east slopes of the central mt chain ewd to the TX line through late morning. A weak upper level short-wave trough in southwest flow aloft will move through NM today through this evening, continuing sct-nmrs thunderstorm coverage. MVFR to IFR cigs/vsbys and mt obscurations will be common from the stronger storms. Storm motion is forecast to become more west to east today. Very heavy rain and plentiful small hail will be the primary threats to aviation this afternoon and evening. Added hail (GS) to the KSAF, KLVS and KABQ terminal forecasts as a result. 33 && .PREV DISCUSSION...231 AM MDT Sat Sep 30 2017... .SYNOPSIS... Another active thunderstorm day is expected, with some storms possibly becoming strong to severe by afternoon. Localized flash flooding is possible this afternoon and evening as well, mainly due to already saturated soils increasing runoff. High temperatures will be below normal once again, although a few degrees warmer than the past couple of days. A drying and warming trend will begin Sunday, with daytime temperatures rising above normal and little to no chance for rain. In addition, Sunday and Monday will be breezy to locally windy. Moisture will come back Monday night into Tuesday and lead to another week of thunderstorm activity. && .DISCUSSION... Plenty of atmospheric moisture remains over the area, with the 00Z KABQ sounding showing a PWAT of 0.75" and the latest surface dewpoint temperature at KABQ coming in at 53 degrees. Convection is persisting through the overnight hours once again, although isolated at this time. Another active day is expected, aided by a vorticity max currently pulling E/NE out of southeast AZ per the latest water vapor satellite imagery. Improving veering wind profiles will make for increased bulk shear today, increasing the threat of strong to severe storms. That said, surface based instability will be limited some by below normal temperatures. Heavy downpours will create localized flash flooding thanks mainly to already saturated soils. The existing flash flood watch will be continued and will add the Lower Rio Grande Valley given earlier heavy rains. A short-lived warming/drying trend will begin Sunday and continue into Monday, with PWATs getting cut in more than half. By Monday, daytime temperatures will be above normal most areas. Sunday and Monday are looking like breezy to locally windy days thanks in part to a deepening lee side trough. Moisture advection is forecast beginning Monday night through the end of the work week as a complex troughing pattern evolves across the Intermountain West and a dominant ridge of high pressure strengthens to our east. The addition of a backdoor cold front at some point between Tuesday and Thursday will be an added ingredient for forcing convection. Timing of the backdoor front is a low confidence forecast at this time, with the 00Z ECMWF bringing it down Tuesday and the 00Z GFS holding-off until Thursday. The 00Z operational model runs begin to depart significantly with the handling of the trough toward the end of the work week, so forecast confidence really drops off quickly from mid to late week. 11 && .FIRE WEATHER... Weather prediction models continue to trend wetter for today as low level moisture hangs tough and an upper level short-wave trough moves up from the southwest. Scattered to numerous showers and thunderstorms will develop once again through the day. Movement will be from the west-southwest to east-northeast at around 30 mph. Showers and storms will continue well into the overnight hours, primarily over central and eastern areas of the state. Brisk west to southwest winds remain on track for Sunday, finally scouring out low level moisture areawide. The drying trend continues into Monday, with the exception of a few storms developing along the dryline near the TX border. Forecast models are now stronger with a lee side trough/low and the resulting southwest winds for Monday. Breezy to locally windy conditons setting up across much of the state Monday afternoon. Winds drop off across western and central NM Tuesday with brisk south to southeast winds continuing across the eastern plains. Gulf moisture is forecast to surge nwwd into eastern NM Tuesday night. GFS and ECMWF remain at odds as to how the moisture moves into the state but both sensible weather forecasts remain similar. Scattered to numerous showers and storms are progged to break out across the eastern plains Tuesday night, spreading westward into central and western NM Wednesday. The active weather is forecast to continue through Thursday night. GFS and ECWMF differ on how to handle the two upper level closed lows dancing with one another over/near the PACNW. ECMWF dries things out Friday but the GFS keeps things wet through next weekend, bringing one of the upper lows over the southwest U.S. 33 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through this afternoon for the following zones... NMZ503-504-506-507-510>521-527>529. && 11
Hazardous weather outlook, Sep 30, 4:16 AM MDT, 5 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 416 AM MDT Sat Sep 30 2017 NMZ501>540-011100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 416 AM MDT Sat Sep 30 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A Flash Flood Watch is in effect into this evening for portions of central and northern New Mexico. A few strong to severe storms are possible later this afternoon, mainly between the Continental Divide and the Rio Grande Valley. Large hail is the primary threat, with potential for significant hail accumulation on roadways. .DAYS TWO THROUGH SEVEN...Sunday through Friday A few severe storms are possible across the Eastern Plains Tuesday afternoon and evening. Locally heavy rainfall and potential flash flooding are possible by the end of the work week across much of central and western New Mexico. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts and any flooding through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. 11
In the hours before
Local storm report, Sep 30, 7:27 AM MDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
727 AM MDT SAT SEP 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM FLASH FLOOD FARMINGTON 36.75N 108.19W
09/29/2017 SAN JUAN NM EMERGENCY MNGR
FLASH FLOOD ALONG U.S. HIGHWAY 64 AT BROWNING STREET.
0254 PM HAIL ACOMA PUEBLO 34.90N 107.58W
09/29/2017 M0.88 INCH CIBOLA NM PUBLIC
0254 PM FLASH FLOOD ACOMA PUEBLO 34.90N 107.58W
09/29/2017 CIBOLA NM PUBLIC
0318 PM FLASH FLOOD ACOMA PUEBLO 34.90N 107.58W
09/29/2017 CIBOLA NM LAW ENFORCEMENT
0530 PM HAIL VEGUITA 34.52N 106.77W
09/29/2017 M1.75 INCH SOCORRO NM PUBLIC
0530 PM FLASH FLOOD VEGUITA 34.52N 106.77W
09/29/2017 SOCORRO NM PUBLIC
0646 PM FLASH FLOOD BELEN 34.66N 106.78W
09/29/2017 VALENCIA NM EMERGENCY MNGR
VALENCIA COUNTY EMERGENCY MANAGER
0812 PM FLASH FLOOD 2 S BELEN 34.63N 106.78W
09/29/2017 VALENCIA NM NMDOT
INTERSTATE 25 SOUTH BOUND CLOSED DUE TO FLASH FLOODING
AT MM 191
0816 PM FLASH FLOOD ABEYTAS 34.47N 106.81W
09/29/2017 SOCORRO NM NMDOT
NM 116 CLOSED AT MM 4 NORTH BOUND DUE TO FLASH FLOODING
0819 PM FLASH FLOOD 3 E BERNARDO 34.42N 106.78W
09/29/2017 SOCORRO NM NMDOT
NM 304 CLOSED AT MM 7 AND U.S. 60 JUNCTION DUE TO FLASH
FLOODING.
0822 PM FLASH FLOOD BERNARDO 34.42N 106.83W
09/29/2017 SOCORRO NM NMDOT
ALL LANES OF INTERSTATE 25 CLOSED AT MM 175 DUE TO
FLASH FLOODING
&&
EVENT NUMBER ABQ1702197 ABQ1702199 ABQ1702200 ABQ1702198 ABQ1702201
ABQ1702202 ABQ1702203 ABQ1702204 ABQ1702205 ABQ1702206 ABQ1702207
GUYERSpecial weather statement, Sep 30, 7:57 AM MDT, 2 hours 15 minutes before
Special Weather Statement National Weather Service Albuquerque NM 757 AM MDT SAT SEP 30 2017 NMZ501-504-301430- Northwest Plateau-Northwest Highlands- 757 AM MDT SAT SEP 30 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MCKINLEY...WEST CENTRAL RIO ARRIBA...NORTHWESTERN SANDOVAL AND SOUTHEASTERN SAN JUAN COUNTIES UNTIL 830 AM MDT... At 756 AM MDT, Doppler radar was tracking a strong thunderstorm 7 miles northwest of Pueblo Pintado, or 34 miles northeast of Crownpoint, moving northeast at 25 mph. Frequent and dangerous cloud to ground lightning will also be possible with this storm. Dime size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of northern McKinley...west central Rio Arriba...northwestern Sandoval and southeastern San Juan Counties. Frequent dangerous cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3595 10775 3612 10785 3636 10752 3603 10741 TIME...MOT...LOC 1356Z 238DEG 23KT 3607 10773 24
Special weather statement, Sep 30, 8:16 AM MDT, 1 hour 56 minutes before
Special Weather Statement National Weather Service Albuquerque NM 816 AM MDT SAT SEP 30 2017 NMZ502-505-301445- Chuska Mountains-West Central Plateau- 816 AM MDT SAT SEP 30 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MCKINLEY COUNTY UNTIL 845 AM MDT... At 816 AM MDT, Doppler radar was tracking a strong thunderstorm near Tse Bonito, or 15 miles northwest of Gallup, moving northeast at 20 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Rock Springs, Tse Bonito, Window Rock and Yah-Ta-Hey. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent dangerous cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3548 10904 3571 10905 3582 10885 3556 10878 TIME...MOT...LOC 1416Z 245DEG 19KT 3564 10896 Guyer
Special weather statement, Sep 30, 8:54 AM MDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
854 AM MDT SAT SEP 30 2017
NMZ508-301530-
Southwest Mountains-
854 AM MDT SAT SEP 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CATRON COUNTY UNTIL
930 AM MDT...
At 854 AM MDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Beaverhead, or 23 miles north of Gila Hot Springs,
moving east at 15 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
This storm will remain over mainly rural areas of southeastern Catron
County.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3372 10806 3348 10792 3348 10800 3346 10800
3343 10820 3354 10825
TIME...MOT...LOC 1454Z 249DEG 15KT 3353 10813
GuyerSpecial weather statement, Sep 30, 9:17 AM MDT, 55 minutes before
Special Weather Statement National Weather Service Albuquerque NM 917 AM MDT SAT SEP 30 2017 NMZ501-504-301545- Northwest Plateau-Northwest Highlands- 917 AM MDT SAT SEP 30 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCKINLEY AND SOUTH CENTRAL SAN JUAN COUNTIES UNTIL 945 AM MDT... At 916 AM MDT, Doppler radar was tracking a strong thunderstorm near Lake Valley, or 23 miles north of Crownpoint, moving northeast at 30 mph. Frequent and dangerous cloud to ground lightning will also be possible with this storm. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Chaco Canyon and Lake Valley. Frequent dangerous cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3593 10812 3614 10829 3633 10786 3600 10763 TIME...MOT...LOC 1516Z 236DEG 28KT 3602 10808 24
Special weather statement, Sep 30, 9:19 AM MDT, 53 minutes before
Special Weather Statement National Weather Service Albuquerque NM 919 AM MDT SAT SEP 30 2017 NMZ504-301545- Northwest Highlands- 919 AM MDT SAT SEP 30 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL RIO ARRIBA AND NORTHERN SANDOVAL COUNTIES UNTIL 945 AM MDT... At 919 AM MDT, Doppler radar was tracking a strong thunderstorm over Counselor, or 30 miles northwest of Cuba, moving northeast at 30 mph. Frequent and dangerous cloud to ground lightning will be possible with this storm. Winds in excess of 40 mph will also be possible with this storm. Locations impacted include... Counselor. Frequent dangerous cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3615 10749 3630 10756 3652 10718 3619 10711 TIME...MOT...LOC 1519Z 241DEG 27KT 3623 10743 24
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 6:10 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 2 hr |
| Sep 29, 6:24 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 111 min |
| Sep 29, 6:41 PM MDT | Special Weather Statement | ABQ | Torrance | 34 min |
| Sep 29, 7:03 PM MDT | Flash Flood Warning | ABQ | Socorro, Valencia | 117 min |
| Sep 29, 7:20 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance | 115 min |
| Sep 29, 7:23 PM MDT | Special Weather Statement | ABQ | Lincoln | 37 min |
| Sep 29, 7:25 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro | 2 hr |
| Sep 29, 7:55 PM MDT | Special Weather Statement | ABQ | Socorro | 35 min |
| Sep 29, 7:56 PM MDT | Special Weather Statement | ABQ | Torrance | 34 min |
| Sep 29, 8:10 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 2 hr |
| Sep 29, 8:28 PM MDT | Areal Flood Advisory | ABQ | Socorro | 2 hr |
| Sep 29, 8:30 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro, Torrance | 2 hr |
| Sep 29, 8:34 PM MDT | Special Weather Statement | ABQ | Lincoln | 26 min |
| Sep 29, 9:12 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 108 min |
| Sep 29, 9:23 PM MDT | Areal Flood Advisory | ABQ | Socorro | 112 min |
| Sep 30, 7:57 AM MDT | Special Weather Statement | ABQ | 33 min | |
| Sep 30, 7:58 AM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Sep 30, 8:16 AM MDT | Special Weather Statement | ABQ | 29 min | |
| Sep 30, 8:54 AM MDT | Special Weather Statement | ABQ | Catron | 36 min |
| Sep 30, 9:16 AM MDT | River Flood Advisory | ABQ | Socorro | 6 hr |
| Sep 30, 9:17 AM MDT | Special Weather Statement | ABQ | San Juan | 28 min |
| Sep 30, 9:19 AM MDT | Special Weather Statement | ABQ | 26 min | |
| Sep 30, 10:30 AM MDT | Special Weather Statement | ABQ | 30 min | |
| Sep 30, 10:32 AM MDT | Special Weather Statement | ABQ | Rio Arriba | 13 min |
| Sep 30, 11:04 AM MDT | Special Weather Statement | ABQ | McKinley | 26 min |
| Sep 30, 11:15 AM MDT | Special Weather Statement | ABQ | Rio Arriba | 30 min |
| Sep 30, 12:00 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 15 min |
| Sep 30, 12:09 PM MDT | Special Weather Statement | ABQ | 21 min | |
| Sep 30, 12:30 PM MDT | Special Weather Statement | ABQ | 15 min | |
| Sep 30, 12:41 PM MDT | Severe Thunderstorm Warning | ABQ | Catron, Cibola | 49 min |
| Sep 30, 12:47 PM MDT | Special Weather Statement | ABQ | McKinley | 28 min |
| Sep 30, 12:51 PM MDT | Special Weather Statement | ABQ | McKinley | 24 min |
| Sep 30, 1:39 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 111 min |
| Sep 30, 1:44 PM MDT | Severe Thunderstorm Warning | ABQ | McKinley | 31 min |
| Sep 30, 1:46 PM MDT | Areal Flood Advisory | ABQ | McKinley | 3 hr |
| Sep 30, 1:55 PM MDT | Special Weather Statement | ABQ | Cibola | 35 min |
| Sep 30, 2:05 PM MDT | Severe Thunderstorm Warning | ABQ | McKinley, Sandoval | 40 min |
| Sep 30, 2:20 PM MDT | Tornado Warning | ABQ | McKinley, Sandoval | 25 min |
| Sep 30, 2:25 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 50 min |
| Sep 30, 2:32 PM MDT | Special Weather Statement | ABQ | Valencia | 28 min |
| Sep 30, 2:32 PM MDT | Severe Thunderstorm Warning | ABQ | San Juan | 43 min |
| Sep 30, 2:44 PM MDT | Tornado Warning | ABQ | Sandoval | 16 min |
| Sep 30, 2:48 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Cibola, Valencia | 42 min |
| Sep 30, 2:54 PM MDT | Tornado Warning | ABQ | Cibola, Valencia | 36 min |
| Sep 30, 3:12 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 48 min |
| Sep 30, 3:13 PM MDT | Special Weather Statement | ABQ | Lincoln | 32 min |
| Sep 30, 3:15 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 60 min |
| Sep 30, 3:16 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 59 min |
| Sep 30, 3:18 PM MDT | Special Weather Statement | ABQ | Lincoln | 27 min |
| Sep 30, 3:25 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Sep 30, 3:28 PM MDT | Areal Flood Advisory | ABQ | Cibola | 2 hr |
| Sep 30, 3:31 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo | 37 min |
| Sep 30, 3:36 PM MDT | Flash Flood Warning | ABQ | Lincoln | 114 min |
| Sep 30, 3:37 PM MDT | Special Weather Statement | ABQ | 23 min | |
| Sep 30, 3:44 PM MDT | Special Weather Statement | ABQ | Chaves | 46 min |
| Sep 30, 3:47 PM MDT | Special Weather Statement | ABQ | Lincoln | 43 min |
| Sep 30, 3:59 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, Valencia | 2 hr |
| Sep 30, 4:06 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 54 min |
| Sep 30, 4:11 PM MDT | Areal Flood Advisory | ABQ | San Juan | 2 hr |
| Sep 30, 4:12 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 48 min |
| Sep 30, 4:16 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 119 min |
| Sep 30, 4:28 PM MDT | Flash Flood Warning | ABQ | Chaves, Lincoln | 2 hr |
| Sep 30, 4:30 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| Sep 30, 4:42 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Sep 30, 4:58 PM MDT | Special Weather Statement | ABQ | Colfax | 32 min |
| Sep 30, 4:59 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 32 min |
| Sep 30, 5:02 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 118 min |
| Sep 30, 5:07 PM MDT | Special Weather Statement | ABQ | Valencia | 23 min |
| Sep 30, 5:10 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 50 min |
| Sep 30, 5:20 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Cibola, Socorro, Valencia | 55 min |
| Sep 30, 5:24 PM MDT | Special Weather Statement | ABQ | Sandoval | 36 min |
| Sep 30, 5:37 PM MDT | Areal Flood Advisory | ABQ | Colfax | 113 min |
| Sep 30, 5:40 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 35 min |
| Sep 30, 5:53 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval | 22 min |
| Sep 30, 5:55 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Sep 30, 5:57 PM MDT | Special Weather Statement | ABQ | Bernalillo | 33 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.